# SDR DALA2021081604709

- Difficulty date: August 14, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 67,341 hours, 8,767 cycles
- System (JASC): 4990 · APU Oil System
- Part: Compressor
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 3351 ON DESCENT AIRCRAFT HAD OILY SMELL THROUGH CABIN AND COCKPIT WITH PACK FLOW IN NORM AND LOW. FIRST CABIN CONTROL BEHIND COCKPIT WAS 124 DEGREES C BELOW 10,000 COULD NOT REDUCE W/CNTRLS. CORRECTIVE ACTION: NO OIL NOTED IN APU BLEED AIR ELBOW. NO TROUBLE FOUND WITH ENGINES. INSPECTED BOTH PACK BAY DUCTS LEFT AND RIGHT NO EVIDENCE OF CONTAMINATION. FOUND LOW PRESSURE COMPRESSOR AND GEAR BOX CASE LEAKING OIL. REPLACED APU. REPLACED LT AND RT PACK FLOW CONTROL VALVE AND PACK WATER EXTRACTOR. COMPLETED DECONTAMINATION OF APU, PACKS AND ENGS. (7906268)
